Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/14581
Share/Impact:
Título : Localized structures in coupled Ginzburg-Landau equations
Autor : Montagne, Raúl, Hernández-García, Emilio
Palabras clave : Complex Ginzburg–Landau equations
Localized structures
Fecha de publicación : 28-Aug-2000
Editor: Elsevier
Citación : Physics Letters A 273(4): 239-244 (2000)
Resumen: Coupled complex Ginzburg–Landau equations describe generic features of the dynamics of coupled fields when they are close to a Hopf bifurcation leading to nonlinear oscillations. We study numerically this set of equations and find, within a particular range of parameters, the presence of uniformly propagating localized objects behaving as coherent structures. Some of these localized objects are interpreted in terms of an analytical ansatz.
Descripción : 6 pages, 3 figures.-- ArXiv pre-print available at: http://arxiv.org/abs/nlin/0002053
Versión del editor: http://dx.doi.org/10.1016/S0375-9601(00)00472-2
URI : http://hdl.handle.net/10261/14581
ISSN: 0375-9601
DOI: 10.1016/S0375-9601(00)00472-2
Citación : Physics Letters A 273(4): 239-244 (2000)
Appears in Collections:(IFISC) Artículos

Files in This Item:
File Description SizeFormat 
0002053v1.pdf216,12 kBAdobe PDFView/Open
Show full item record
 
CSIC SFX LinksSFX Query


Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.